MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3616C145E
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Codes Injury (2348); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 62 mm diameter abdominal aortic aneurysm.It was reported that during the index procedure, the nose cone of the delivery system became detached.It was reported that the physician believed the nose cone was compromised during re-sheathing of the stent graft, and that it potentially became kinked at that point.The physician then trapped the detached nose cone with a thoracic stent graft which resolved the event.As per the physician, the cause of the event was user error.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Update: fdp code added on review of file.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Update: fdc code added at investigation completion.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8906044
Report Number9612164-2019-03462
Device Sequence Number2229998
Product Code MIH
UDI-Device Identifier00613994991034
UDI-Public00613994991034
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model NumberETBF3616C145E
Device Catalogue NumberETBF3616C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/28/2019
10/11/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/24/2019
10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR